MAUDE Adverse Event Report: ABBOTT MANUFACTURING INC CLINICAL CHEMISTRY CALCIUM

ABBOTT MANUFACTURING INC CLINICAL CHEMISTRY CALCIUM
Catalog Number 03L79-31
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/22/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A review of the analyzer history log from the customer system showed multiple occurrences of sample aspiration and "cuvette wash cycle not completed" errors.The maintenance log shows the wash cuvettes procedure was not performed after the occurrences of the cuvette wash errors as recommended in the operations manual.There were no returns from the customer site for this evaluation.Ticket searches by reagent lots found no other complaints similar to the current issue.The trend review for the last 12 months by list numbers found no adverse or non-statistical trends.The architect clin chem calcium reagent package insert and the architect system operations manual contain information to address the current customer issue.Based on the results of this evaluation and the information from the customer site, a product malfunction was identified as the device failed to meet performance specifications or otherwise perform as intended at the customer site.Use error may have contributed to the customer issue as error codes indicate sample handling issue and/or dirty cuvettes, which may contribute to false results.However, no systemic issue or product deficiency was identified.Lot/serial number was manufactured prior to udi compliance date; therefore, only a di is provided.
 
Event or Problem Description
The customer reports that from (b)(6) 2016, one patient generated the following clin chem (b)(6).The patient is taking a daily calcium carbonate supplement and one dose of vitamin d.

Brand Name
CLINICAL CHEMISTRY CALCIUM
Common Device Name
CALCIUM
Manufacturer (Section D)
ABBOTT MANUFACTURING INC
1921 hurd drive
irving TX 75038
MDR Report Key6565321
Report Number1628664-2017-00212
Device Sequence Number133542
Product Code CJY
UDI-Device Identifier00380740005948
UDI-Public00380740005948
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K981578
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 05/12/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/25/2017
Device Catalogue Number03L79-31
Device Lot Number85776UN15
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/10/2017
Initial Report FDA Received Date05/12/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARCHITECT C8000 ANALYZER LN: 01G06-11; SN: (B)(4)